# SDR AUS20020400

- Difficulty date: April 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R3A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ecu
- Part number: 676801007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) FLAPS EXTENDED NORMALLY WITH THE FAULT LIGHT ILLUMINATED. INVESTIGATION FOUND THE FLAP ELECTRONIC CONTROL UNIT FAULTY.
